# SDR HEEA0015037

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 407375017101
- Condition: Erratic
- Location: M/Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC M/R INDICATIONS.
